# SDR DALA2025030401688

- Difficulty date: February 23, 2025
- Submitted: March 4, 2025
- Operation: Air carrier
- Aircraft: N3737C
- Make and model: Boeing 737832
- Aircraft serial: 30799
- Aircraft time: 68,606 hours, 31,260 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Bushing
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0824717) ON FWD MOUNT OF VERTICAL STAB, FOUND CORROSION ON RIGHT BOLT ATTACH BUSHING AND FRAME. REMOVED AND REPLACED R/H FWD ATTACH BUSHING REF PRI 624280-14.
